MAUDE Adverse Event Report: SURGICAL INOVATIONS LTD YELLOPORT PLUS; CANNULA+LUER+THREAD

SURGICAL INOVATIONS LTD YELLOPORT PLUS; CANNULA+LUER+THREAD
Model Number YC0507011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the implementation of a new quality/regulatory team at surgical innovations limited, a review of historic complaints was conducted during a process improvement exercise.It was determined that the conclusion not to report complaint (b)(4) to the appropriate competent authorities was incorrect.In order to maintain full transparency of the history of surgical innovations limited devices, it has been determined that this complaint should be reported to the appropriate competent authorities.
 
Event or Problem Description
The concerned product was used during procedure of abdominal wall scar hernia on november 6th, wednesday, without any issue.However, they realized that distal end of the cannula was broken and missing when they visually inspected the product after sterilization.They watched recorded video in order to find the missing part and confirmed it was dropped inside the patient during procedure.To retrieve the missing part, second laparoscopic operation was made.Since the missing part was difficult to find, they switched the operation to open surgery and made 10cm surgical incision was made in the wall of the abdomen.

Brand Name
YELLOPORT PLUS
Common Device Name
CANNULA+LUER+THREAD
Manufacturer (Section D)
SURGICAL INOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, LS16 6QZ
UK  LS16 6QZ
MDR Report Key9806060
Report Number9680952-2018-00074
Device Sequence Number2770002
Product Code GCJ
UDI-Device Identifier05051986001364
UDI-Public5051986001364
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberYC0507011
Device Lot Number712891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;